# SDR 06FDEA2378

- Difficulty date: June 22, 2006
- Submitted: June 23, 2006
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11
- Aircraft serial: 48791
- Aircraft time: 25,640 hours, 5,837 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion
- Condition: Corroded
- Location: Center Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER LANDING GEAR WHEEL WELL, FOUND LEFT HAND TRUNNION FORWARD HOLE CORRODED.  REMOVED AS PER SRM 53-40-00 FIGURE 15 VOLUME I. ORIGINAL BORE DIAMETER = 1.281",   FINAL BORE DIAMETER = 1.3685", MAXIMUM BORE DIAMETER = 1.385" AND FOUND WITHIN LIMIT AS PER SRM 53-40-00 FIGURE 15 VOLUME I. REWORKED FORWARD HOLE REPROTECTED AS PER SRM 51-21-01   VOLUME II. REPAIR BUSHING FABRICATED AND INSTALLED AS PER SRM 53-40-00 FIGURE 15   VOLUME I.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
